# SDR ASAA9610061

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 64 - CREW REPORTED, THAT THE L-1 DOOR WAS HARD TO CLOSE.  INSPECTED, CLEANED, AND LUBED DOOR.  DOOR OPERATED NORMALLY.  (M)
